# SDR DXTA2012043004963

- Difficulty date: April 29, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 9,565 hours, 5,746 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Part number: APD750325
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT TO FL350,  A LOUD "BUMP" SOUND CAME FROM NOSE OF THE ACFT, 3 TIMES. DURING CRUISE THE SAME BUMP, 2 TIMES.  DESCENT 1 TIME. THE UNLOCK LIGHT ON THE LANDING GEAR NEVER CAME ON.  FOUND NOSE STRUT SERVICE LOW.  REPACKED & SERVICED NOSE STRUT IAW MM 32-20-22 & MM 12-10-38.  OPS & LEAK CHECKED GOOD.
